Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 1, NWS Corpus Christi, TX

May 12, 2011Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 12, 2011, 12:09 PM CDT for Webb County, Texas. It was in force for 111 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 12:09 PM CDT (17:09 UTC)
Expired
May 12, 2011, 2:00 PM CDT
In force
111 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 199 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 12:42 PM CDTHEAVY RAIN 1.5Laredo, TX1.5 INCHES OF RAIN IN 30 MINUTES.
May 12, 12:52 PM CDTFLASH FLOOD2 N Laredo, TXFLOODING NEAR INWOOD ROAD AND DEL MAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2980 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2980 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WGUS54 KCRP 121709
FFWCRP
TXC479-121900-
/O.NEW.KCRP.FF.W.0001.110512T1709Z-110512T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1209 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WEBB COUNTY IN SOUTH TEXAS...

* UNTIL 200 PM CDT

* AT 1204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL BETWEEN COLUMBIA BRIDGE AND 
LAREDO...MOVING SOUTHEAST TOWARDS LAREDO. RAINFALL AMOUNTS OF 1 1/2 
TO 2 INCHES...WITH ISOLATED AMOUNTS OF 3 INCHES...WILL OCCUR WITH 
THESE THUNDERSTORMS OVER THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.  
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...    
LAREDO...BOTINES...CALLAGHAN...COLUMBIA BRIDGE...EL CENIZO AND RIO 
BRAVO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 2730 9951 2732 9956 2735 9952 2748 9950
      2751 9954 2757 9953 2764 9961 2763 9967
      2766 9968 2765 9971 2773 9976 2788 9963
      2789 9931 2761 9924 2727 9922 2726 9934
      2730 9938 2726 9949

$$

JR
2 follow-up statements
946 
WGUS74 KCRP 121803
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
103 PM CDT THU MAY 12 2011

TXC479-121900-
/O.CON.KCRP.FF.W.0001.000000T0000Z-110512T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
103 PM CDT THU MAY 12 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
CENTRAL WEBB COUNTY...

AT 1255 PM CDT...LAREDO FIRE DEPARTMENT REPORTS STREET FLOODING 
OCCURRING AND ROADS ARE BEING CLOSED. NATIONAL WEATHER SERVICE 
DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN OVER THE WARNED AREA. 
BETWEEN 1 1/2 AND 3 INCHES OF RAIN HAS OCCURRED. AN ADDITIONAL 1 
INCH WILL BE POSSIBLE ACROSS THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
THURSDAY AFTERNOON FOR CENTRAL TEXAS.

&&

LAT...LON 2730 9951 2732 9956 2735 9952 2748 9950
      2751 9954 2757 9953 2764 9961 2763 9967
      2766 9968 2765 9971 2773 9976 2788 9963
      2789 9931 2761 9924 2727 9922 2726 9934
      2730 9938 2726 9949

$$

JR
155 
WGUS74 KCRP 121904
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT THU MAY 12 2011

TXC479-121911-
/O.EXP.KCRP.FF.W.0001.000000T0000Z-110512T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
204 PM CDT THU MAY 12 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL WEBB COUNTY...

THE HEAVIEST RAIN HAS ENDED...HOWEVER LOCALIZED STREET FLOODING 
CONTINUES AROUND THE CITY OF LAREDO AS THE WATER CONTINUES TO DRAIN 
INTO THE STREAMS AND TRIBUTARIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
THURSDAY AFTERNOON FOR CENTRAL TEXAS.

LAT...LON 2730 9951 2732 9956 2735 9952 2748 9950
      2751 9954 2757 9953 2764 9961 2763 9967
      2766 9968 2765 9971 2773 9976 2788 9963
      2789 9931 2761 9924 2727 9922 2726 9934
      2730 9938 2726 9949

$$

RG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 10:45 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 12, 10:45 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1045 AM CDT THU MAY 12 2011

.DISCUSSION...INCREASED POPS ALL BUT THE SOUTHEAST...AS CONVECTIVE
LINE WILL MOVE THROUGH MOST IF NOT ALL OF SOUTH TEXAS TODAY. ALSO
INCLUDED LOCALLY HEAVY RAINFALL IN ZONES. WE SHALL HAVE TO SEE THE
PROGRESS OF THE LINE BY LATE AFTERNOON TO DETERMINE POPS FOR
TONIGHT...SO HAVE HELD OFF ON ANY UPDATES AFTER THIS AFTERNOON.
NEW NAM IS KEEPING MOISTURE AROUND LONGER FOR FRIDAY OVER THE
SOUTHEAST...WILL SEE WHAT THE NEW GFS HAS BUT FEELING STILL IS
THAT DRIER AIR WILL TAKE OVER. PRODUCTS UPDATED.

&&

.MARINE...INCLUDED SCEC FOR ALL MARINE INTERESTS DUE TO WINDS NEAR
THE COAST AND SEAS OFFSHORE. EXTENDED HIGHER SEAS INTO TONIGHT.
INCREASED POPS FOR OFFSHORE WATERS JUST A BIT. WILL WATCH WINDS AS
RUC13/NAM12 SHOWING SCA WINDS OVER NEARSHORE THIS AFTERNOON. COULD
HAPPEN ESPECIALLY IF RISE/FALL COUPLET DEVELOPS LATER TODAY BUT RATHER
WAIT ON THAT.

&&

.PREV DISCUSSION... /ISSUED 855 AM CDT THU MAY 12 2011/

DISCUSSION...PRODUCTS HAVE BEEN UPDATED FOR WATCH. INCREASED POPS
AND QPF OVER THE AREA...AS CONVECTION LIKELY TO MAKE IT SOUTH.
WILL UPDATE OTHER THINGS AS NEEDED...BUT FOR NOW THAT IS ALL THAT
IS REQUIRED.

PREV DISCUSSION... /ISSUED 701 AM CDT THU MAY 12 2011/

DISCUSSION...SEE 12Z AVIATION DISCUSSION BELOW.

AVIATION...ALL TERMINALS WILL BE MVFR FOR THE BETTER PART OF THE
MORNING THRU THE AFTERNOON. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL BE MOVING THROUGH SOUTH TEXAS THIS MID MORNING
THROUGH MID AFTERNOON (16Z TO 22Z). SOME OF THESE STORMS MAY BE
CAPABLE OF PRODUCING LOCALIZED GUSTY WINDS IN EXCESS OF 35 AND
LARGE HAIL. AVIATORS SHOULD BE AWARE OF STRONG UPDRAFTS ASSOCIATED
WITH THE THUNDERSTORMS AS WELL AS OUTFLOW BOUNDARIES THAT COULD
PRODUCE GUSTY WINDS. SOME THUNDERSTORMS WILL LINGER THROUGH THE
EVENING HOURS WITH CIGS AFTER 03Z LOWERING TO IFR LEVELS THROUGH 12Z.

PREV DISCUSSION... /ISSUED 448 AM CDT THU MAY 12 2011/

SHORT TERM (TODAY THROUGH FRIDAY)...TSTMS QUICKLY COMMENCED NORTH
OF DEL RIO THIS EARLY MORNING. OUTFLOW FROM PREVIOUS EVENING
CONVECTION ACROSS CENTRAL AND SOUTH CENTRAL TEXAS MIGRATED SOUTH
AND WEST INTO THE THE NORTHERN COASTAL PLAINS AND THEN INTO THE
NORTHERN AND SOUTHERN RIO GRANDE PLAINS. THIS BOUNDARY IN CONCERT
WITH STRENGTHENING UPPER LEVEL JET AND DECREASING CAP OVER THE FAR
WEST BRUSH COUNTY LENDS TO ELEVATED CHANCES OF CONVECTION ACROSS
THE RIO GRANDE PLAINS THIS EARLY MORNING AND NW OF HIGHWAY 59 BY
LATE MORNING AS UPSTREAM CONVECTION WORKS ITS WAY SOUTHWARD INTO
WEAK THETA-E RIDGE. HEIGHTENED CAPES (AROUND 3000 J/KG) COMBINED WITH
LIMITED CIN DECIDED TO GO WITH CHANCE POPS WITH SEVERE MENTIONED
ACROSS THE NORTHERN TIER OF THE CWA. COUPLE OF MODELS INDICATE
THAT STRONGEST CONVECTION SHOULD REMAIN ALONG THE NORTHERN
PRECIPICE OF THE CWA. SEVERE THUNDERSTORM WATCH 287 IS IN EFFECT
UNTIL 10 AM FOR LASALLE COUNTY (15Z). FURTHER SE TOWARD THE
SOUTHERN COASTAL BEND...THE CAP STILL IS PRETTY STRONG BUT SHOULD
SLOWLY ERODE THIS AFTERNOON FOR LOW END CHANCE OF SHWRS AND TSTMS.
THE SOUTHERN PORTION OF MID LEVEL TROF AXIS WILL SWING THROUGH CWA
THIS EVENING WITH SOME LINGERING CONVECTION OVER THE CWA AS
ANOTHER WEAK VORT LOBE TRANSITIONS ACROSS SOUTH TEXAS. LINGERING
CONVECTION FROM THURSDAY EVENING SHOULD MOVE EAST ALONG THE
IMMEDIATE COAST INTO THE COASTAL WATERS AFTER MIDNIGHT AS THE BEST
UPPER LEVEL DYNAMICS SHIFTS EAST. DRIER AIR WILL START FILTERING
INTO THE THE AREA ON FRIDAY. GOOD MID LEVEL AND SLOWER LOW LEVEL
DRYING OCCURS FRIDAY...AND ANY RESIDUAL RAINFALL WILL BE WELL
OFFSHORE FRIDAY MORNING AS AS UPPER LOW MOVES EAST AND UPPER RIDGE
BEGINS TO TAKE OVER. WENT A TAD WARMER THAN MODEL GUIDANCE FRIDAY
DUE TO THE NWLY FLOW ALOFT.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...UPPER LEVEL TROUGH
CONTINUES TO MOVE TO EAST OF THE AREA FRIDAY NIGHT WHICH FORCES A
COLD FRONT THROUGH THE CWA.  MODEL CONSENSUS BRINGS THE FRONT
THROUGH THE AREA BETWEEN 03Z AND 09Z ON SATURDAY.  NORTHERLY WINDS
AND MUCH DRIER AIR WILL FILTER INTO THE COASTAL BEND BY SATURDAY AND
PROVIDE A WELCOME RELIEF TO THE HUMID CONDITIONS OF LATE.  AFTERNOON
RELATIVE HUMIDITY VALUES ACROSS THE BRUSH COUNTRY WILL BE BELOW 30
PERCENT OVER THE WEEKEND...HOWEVER WEAK WINDS WILL PREVENT CRITICAL
FIRE WEATHER CONDITIONS.  A SHORTWAVE MOVING THROUGH THE EASTERN US
TROUGH ON MONDAY WILL REINFORCE THE SURFACE HIGH PRESSURE TO THE
NORTH OF THE CWA.  THUS...EXPECT A CONTINUATION OF NORTH TO
NORTHEASTERLY FLOW AT THE SURFACE.  WENT A FEW DEGREES BELOW MOS FOR
LOWS OVER THE WEEKEND AS SKIES WILL BE CLEAR AND WINDS WILL BE
LIGHT.  AS HIGH PRESSURE SLIDES OFF TO THE EAST ON TUESDAY...SURFACE
WINDS WILL VEER TO THE EAST AND SOUTHEAST.  THERE WILL BE A MORE
NOTICEABLE INCREASE IN SURFACE MOISTURE ON WEDNESDAY AS ONSHORE FLOW
INCREASES IN RESPONSE TO A DIGGING UPPER LEVEL TROUGH INTO THE
INTERMOUNTAIN WEST AND RESULTING SURFACE CYCLOGENESIS OVER THE
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  76  92  67  87  /  80  40  10  10   0
VICTORIA          86  72  91  60  86  /  80  40  20   0   0
LAREDO            91  76 102  71  94  /  80  30  10  10   0
ALICE             89  74  96  65  90  /  70  40  10  10   0
ROCKPORT          84  75  89  67  84  /  70  40  10  10   0
COTULLA           88  73  95  64  91  /  90  30  10   0   0
KINGSVILLE        90  75  96  66  89  /  70  40  10  10   0
NAVY CORPUS       84  76  88  70  83  /  70  40  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

GW/86...GRIDS/AVIATION
76/81...MESO/WARNINGS
Hazardous weather outlook, May 12, 9:06 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 AM CDT THU MAY 12 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-131415-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
906 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS
THROUGH 3 PM THIS AFTERNOON. THE MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS AS A LINE OF STRONG TO SEVERE THUNDERSTORMS
MOVE THROUGH SOUTH TEXAS TODAY. SOME OF THESE STORMS MAY BE
CAPABLE OF PRODUCING LOCALIZED DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED AND BRIEF TORNADO CANNOT BE RULED OUT.

THERE IS A CHANCE FOR LINGERING THUNDERSTORMS DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE OFFSHORE
WATERS ON SATURDAY MORNING AS A COLD FRONT PUSHES THROUGH THE AREA
WITH NORTHERLY WINDS BEHIND IT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUIRED OVER SOUTH TEXAS TODAY.

SCC

In the hours before

Special weather statement, May 12, 6:20 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
620 AM CDT THU MAY 12 2011

TXZ229>234-239>247-122100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
620 AM CDT THU MAY 12 2011

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS TODAY THROUGH THE EVENING...

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN UNSTABLE
ENVIRONMENT TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS TODAY
ACROSS PORTIONS OF SOUTH TEXAS. THE BRUSH COUNTRY WILL HAVE THE
GREATEST CHANCE OF STORMS DURING THE MORNING BEFORE THE CONVECTION
MOVES EAST AND NORTHEAST TO THE COASTAL BEND DURING THE DAY. SOME
OF THE STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS
AND LARGE HAIL BEING THE MAIN THREAT. TOTAL RAINFALL AMOUNTS ARE
EXPECTED TO BE AROUND ONE QUARTER TO ONE HALF OF AN INCH WITH
ISOLATED ONE INCH AMOUNTS POSSIBLE.

THE SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST AS THEY
EXIT ACROSS THE GULF WATERS LATE IN THE DAY.

RESIDENTS AND MARINERS SHOULD PREPARE FOR THE POSSIBILITY OF
STRONG TO SEVERE THUNDERSTORMS. MONITOR NOAA WEATHER RADIO OR
OTHER MEDIA OUTLETS FOR UPDATES OR POSSIBLE WARNINGS.

ZF
Special weather statement, May 12, 11:31 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1131 AM CDT THU MAY 12 2011

TXZ229>233-121730-
BEE-GOLIAD-LA SALLE-LIVE OAK-MCMULLEN-
1131 AM CDT THU MAY 12 2011

...STRONG THUNDERSTORMS WERE AFFECTING BEE...GOLIAD...LA SALLE...LIVE
OAK AND MCMULLEN COUNTIES...

AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
LOMA ALTA TO WHITSETT TO KENEDY...MOVING SOUTHEAST AT 35 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

MLG/77

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 9:27 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb63 min
May 12, 10:29 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen, Webb61 min
May 12, 11:30 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb60 min
May 12, 12:29 PM CDTSevere Thunderstorm WarningCRPWebb41 min
May 12, 1:02 PM CDTSevere Thunderstorm WarningCRPAransas, Bee, Nueces, Refugio, San Patricio58 min
May 12, 1:05 PM CDTSpecial Marine WarningCRP3 hr
May 12, 1:23 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, Victoria52 min
May 12, 1:49 PM CDTSpecial Marine WarningCRP3 hr
May 12, 2:35 PM CDTAreal Flood AdvisoryCRPNueces115 min
May 12, 3:08 PM CDTAreal Flood AdvisoryCRPKleberg112 min
May 12, 3:22 PM CDTSevere Thunderstorm WarningCRPKleberg38 min
May 12, 3:54 PM CDTSpecial Marine WarningCRP2 hr
May 12, 3:57 PM CDTSevere Thunderstorm WarningCRPKleberg37 min
May 12, 4:35 PM CDTSpecial Marine WarningCRP115 min
May 12, 5:48 PM CDTSpecial Marine WarningCRP57 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.